# SDR A6WA200540195

- Difficulty date: June 13, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INTERCOSTAL AT FS 484, RBL 36, IS CRACKED IN FLANGE FROM TOP RIVET HOLE TO EDGE, APPROX .35 INCH LONG.  REPAIRED RIGHT SIDE INTERCOSTAL AT FS 484 RBL 36 IAW BOMBARDIER REO 601R-53-41-059 REV A AND BRAS STANDARD REPAIR 601R-53-0030.  (M)
